Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pregnant with thyroid problem. Is the high TSH value due to eating cauliflower? Will thyronorm affect the baby?

I am in my first trimister(45th day of pregnancy to be precise). Recently i took my blood test & My TSH has come as 5.41. I never had any Thyroid problems. On the day of blood test and for the three preceding days i ate Cauliflower ,cabbage. is my high TSH due to continuous consumption of these vegetables? will my TSH subside over a period of time? I am taking Thyronorm currently. will this medicine affect my child?
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Endocrinologist 's  Response

Your TSH is high and needs to be brought down by increasing your thyronorm. cabbage and cauliflower can interfere with thyroid hormone synthesis , but would not change tsh within few days.
Thyronorm will not affect the child.
Answered: Fri, 4 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor